# SDR ASOA20150324082V

- Difficulty date: March 24, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 28,894 hours, 22,839 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525481001
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK. CARGO DOOR UPPER CUTOUT STRUCTURE CORRODED.  REPAIRED CARGO DOOR UPPER CUTOUT STRUCTURE IAW EC5310-01833.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
